# SDR CALA9800784

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FORWARD TRUNNION FITTING HAS CORROSION AROUND BOTH LOWER BUSHINGS INNER SIDES AND I/B SIDE OF FITTING UPPER BUSSING INNER SIDE.  REAMED HOLES AND FABRICATED TWO BUSHINGS PER BOHM 32-10-13.
